# SDR SWAA2014060428689

- Difficulty date: May 27, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 28,745 hours, 16,856 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A53421
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD SEAT TRACK FLANGE AFT FASTENER HOLE CRACKED AT BS 727B, LBL 45.5.  REPAIRED FLANGE IAW EA.
